John W. Peter

Associate Professor of Mathematics
Department of Mathematics
Utica College
Utica, NY 13502

My alter ego

Contact Information:
Office: 257 White Hall
Office Phone: (315) 792-3730
Email: jwpeter at utica dot edu
 


TEACHING (Fall 2020)

MAT 107
MAT 147
MAT 202
MAT 300

       

RESEARCH

My research over the last several years has been predominantly in the area of homotopy theory, specifically focusing on developing purely homotopy-theoretic techniques for solving problems in differential topology. I have also recently taken a liking to some problems in game theory and cryptography.  

Publications & Preprints:
1. On the stabilization of embedded thickenings (preprint) arXive
2. Fake wedges (with John R. Klein) Trans. Amer. Math. Soc. 366 (2014) 3771-3786 arXive
3. Charged spaces (with John R. Klein) Forum. Math. 27 (2015) 2661-2689 arXive


Math Department Home Page